# SDR RRXA96079

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 190-330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERNAL DOUBLER CORRODED AT Y=220 TO 265 AND LONGERONS 35L TO 35R, ALSO INNER SKIN CORRODED AND BULGED AT Y=224 BETWEEN LONGERONS 33R TO 34R.  REMOVED CORRODED SKIN AND INNER DOUBLER, FABRICATED INTERNAL DOUBLER AND EXTERNAL SKIN IAW DER APPROVED ENGINEERING SKETCHES A98-R04; A98-R08, A98-R10 FROM Y=190 TO 330 AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D, 51-3-0.
